Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

I am an 82 year old female and I have been taking a neuropathy support formula containing a lot of B12. My last blood test reveals that my B12 level is at 1684, the range limit being 940. I understand that B12 is eliminated through the urine so is this high level normal and could this cause nausea and headache? Thank you for your answer. Helene

Helene asked this
July 2, 2012 at 8:47 AM

A:

Coaches
3

Well, from what I could find, an increased level is not a problem. Since it is coming from your medicine, you shouldn't worry at all. If your blood tested for that without a good reason, you could have some serious disease. But according to my research, I would not worry about it. As for the headache and nausea, I found a site that agreed that B12 could be causing those symptoms. You may think about bringing this to your doctor and see if he has another idea on what to take for neuropathy. You may want to consider a homeopathic for your condition, if the pharmaceutical drugs are hurting you. But, of course, that is for you and your doctor to decide.

Website agreeing with side effects: http://www.livestrong.com/article/26012-side-effects-much-b12/

Rex answered
July 2, 2012 at 3:35 PM

Thank you for your answer. Yes, I will start taking the homeopathic Neuroveen as soon as I get it and I hope that will help me.

Helene answered
July 2, 2012 at 8:15 PM

I personally have been taking the Neuroveen since April and just now ordered my 2nd three month supply. It has really worked for me.

EDNA answered
July 15, 2012 at 3:33 PM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

NeuropathyPain Management

Short URL: https://www.smartlivingnetwork.com/q2150

    THRIVE Email Newsletter from HelloLife®

    Subscribe to the THRIVE Newsletter


    Site Feedback